# SDR IPXA2020102161537

- Difficulty date: October 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,419 hours, 13,942 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A STRONG CHEMICAL SMELL IN CABIN DURING CLIMBOUT THE SMELL SEEMED TO DISSIPATE SOME WHAT DURING FLIGHT.  PERFORMED OPERATIONAL CHECK OF AIR CONDITIONING PACKS WITH ENGINES RUNNING & WITH GROUND AIR SOURCE, REF MD11 AMM 21-53-00 & MD11 AMM 36-10-00.  OPERATIONS CHECKS NORMAL AT THIS TIME NO DEFECTS NOTED NO CHEMICAL SMELL NOTED AT THIS TIME CAN NOT DUPLICATE.
